Accessibility navigation


An algorithm for finding l -edge-connected k-factorizations of complete graphs

Hilton, A. J. W. and Johnson, M. T. (2003) An algorithm for finding l -edge-connected k-factorizations of complete graphs. Journal of Graph Theory, 43 (2). pp. 132-136.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:5020
Additional Information:683CT J GRAPH THEOR

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation